Are you still there?
My concern is that it feels like a foreign object did get into my eye and is somewhere between the cornea and sclera. I can literally feel it moving around, lodging, and dislodging from one side of my eye to the other. More specifically, I felt the object enter the eye (a tiny ball that breaks up) when I rubbed it with the antibacterial solution. I've never had dry eyes and my other eye is in perfect condition. Wouldn't dry eyes affect bilaterally?
Also, I don't take any medications or natural supplements unless you count gummy vitamins (yes, the children ones because they taste good). In addition, I have no autoimmune conditions (ie. Sjogren's syndrome, etc.) or any illnesses so it's a a pretty easy/straight forward history from my end. I guess my main question is, is it possible for whatever material the bead was composed of to be floating around and creating these symptoms? I felt the "object" last move earlier today from the lateral aspect of my eye deep into the mid epicanthal fold. When I cried out of frustration from the pressure in my eye (and from potentially having to pay for an opthalmology visit, procedure, etc. without insurance), the tears came out normal (from medial aspect/lacrimal canaliculi) on my healthy eye and instead welled up on the bad eye before releasing. The affected eye also has an enlarged caruncula. The superior portion and medial portion appeared slightly swollen with a darker skin appearance on the medial portion of the eye.
Thanks. I'll give the eye drops a try and hope it helps.
Dr. Dan B,
I tried the eye drops 4x/day as you advised three days ago and my eye started to feel better, however, on the third day (today) my eye got worse. I began to feel eye pain while reading, some blurriness, and 4 new red dots appeared in my iris. I, also, felt slightly nauseated,and a bit dizzy. My eye has been feeling swollen and almost bruised. I'm afraid that the 4 red dots could be from arterial bleeding or swelling perhaps from increased intraocular pressure.
1) Could the eye drops have increased the intraocular pressure?
2) And if so, should I be concerned that the condition of my eye has deteriorated or will this symptom simply lessen by tomorrow as long as I discontinue taking the eye drops?
3) Is this a medical emergency at this point?
I would greatly appreciate you answering all of the previous questions and if you can elaborate on anything regarding this matter or other differential diagnoses that may apply that would be great. I'm a bit scared.
So ocular arterial bleeding accompanied by ocular pressure and pain is not a medical emergency?